MathSciNet Relay Station
MathSciNet bibliographic data
MR2431478 (2009f:47083) 47H09 (47H10 47J25 65J15)
Zhang, Qing-bang; Cheng, Cao-zong Strong convergence theorem for a family of Lipschitz pseudocontractive mappings in a Hilbert space. Math. Comput. Modelling 48 (2008), no. 3-4, 480–485.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement